# SDR CALA2016061595458

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 49,820 hours, 20,985 cycles
- Engine: Iae V2522A5
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED HOLES ON KEELBEAM FOUND DURING ACP OF FCD 5330-05575, REV A.  ALL HOLES REPAIRED IAW ECRA 5330-05726.
